# SDR VTZA96336

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Relay
- Part number: S2700004
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6319 - IAD-CLE - DURING APPROACH, EXPERIENCED A FLAP PROBLEM.  WHEN FLAPS SELECTED TO 10 PERCENT THE FLAP WENT TO 35 PERCENT UNCOMMANDED.  THE AIRCRAFT LANDED AT IAD WHERE MAINTENANCE TROUBLESHOT AND REPLACED FLAP CONTROL RELAY.  MAINTENANCE THEN PERFORMED AN OPERATIONAL CHECK OF THE FLAP SYSTEM TO ENSURE COMPLIANCE WITH ALL PROPER PARAMETERS.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
